Black Hair Media Forum Homepage
BHM BHM BHM
Forum Home Forum Home > Lets Talk > Talk, Talk, and More Talk (Newbies)
  New Posts New Posts RSS Feed - DEPO PROVERA SHOT - I HATE IT!
  FAQ FAQ  Forum Search   Register Register  Login Login
Angkor Cambodian Hair
 

DEPO PROVERA SHOT - I HATE IT!

 
 Post Reply Post Reply Page  <12


Bootiful Cream



Author
Ladybird0724 View Drop Down
Elite Member
Elite Member
Avatar

Joined: Aug 23 2011
Status: Offline
Points: 59908
Post Options Post Options   Thanks (0) Thanks(0)   Quote Ladybird0724 Quote  Post ReplyReply Direct Link To This Post Posted: Aug 30 2013 at 8:00am
if you have a history of depression, depo can make it worse.


Back to Top
Sponsored Links


Back to Top
sexyandfamous View Drop Down
VIP Member
VIP Member
Avatar

Joined: Nov 06 2012
Location: Los Angeles, CA
Status: Offline
Points: 49366
Post Options Post Options   Thanks (0) Thanks(0)   Quote sexyandfamous Quote  Post ReplyReply Direct Link To This Post Posted: Sep 01 2013 at 3:28pm
Depo made your blood clots situation worse. You need to report to the doctor all that is happening. I changed my mind about taking depo after they told me I could develop blood clots. Those things are dangerous~!
Back to Top
LaurenNicole View Drop Down
Junior Member
Junior Member
Avatar

Joined: Jun 08 2013
Location: Houston
Status: Offline
Points: 556
Post Options Post Options   Thanks (0) Thanks(0)   Quote LaurenNicole Quote  Post ReplyReply Direct Link To This Post Posted: Sep 01 2013 at 9:13pm
I stick with regular pills but every story I've heard about the depo shot, women complain they bleed non stop for weeks!

Ick, I'll just stick with the regular ol' pills
Back to Top
dee1672 View Drop Down
Elite Member
Elite Member
Avatar

Joined: Aug 26 2004
Location: United States
Status: Offline
Points: 18488
Post Options Post Options   Thanks (0) Thanks(0)   Quote dee1672 Quote  Post ReplyReply Direct Link To This Post Posted: Sep 05 2013 at 6:20pm
You need to consult an OBGYN ASAP. Like somebody else mentioned, you were bleeding prior to the shot and it was given to you as a means to try to stop the bleeding. Its a band-aid. Thats what emergency rooms do. You need to find out why you were bleeding previously and why your still bleeding. It may be unrelated to the shot but only a doctor can tell you that for sure. Please get checked out as soon as possible. Consistant  bleeding isnt normal, even with BC, and can be very harmful. Good luck.


Edited by dee1672 - Sep 05 2013 at 6:20pm
Back to Top
prittyhurr View Drop Down
Junior Member
Junior Member
Avatar

Joined: Jun 04 2013
Status: Offline
Points: 860
Post Options Post Options   Thanks (0) Thanks(0)   Quote prittyhurr Quote  Post ReplyReply Direct Link To This Post Posted: Sep 08 2013 at 12:04am
OP,
 
Sorry this is happening to you. I have never taken Depo but I have heard many horror stories about how it turns you into a raging wildebeast!
 
Anyway, I would just try the plain ol' Pill if I were you. At least, if you have a horrible reaction to it, then you can stop taking it and try a new brand. If a lady has a bad reaction to Depo, then she is phucked for a few months until it wears off.
 
If hormones are not working out for you, consider a copper IUD such as the Paraguard.
 
And it goes without saying that you need a thorough GYN workup as well.
Back to Top
Lovelyred01 View Drop Down
Junior Member
Junior Member
Avatar

Joined: Feb 04 2006
Status: Offline
Points: 890
Post Options Post Options   Thanks (0) Thanks(0)   Quote Lovelyred01 Quote  Post ReplyReply Direct Link To This Post Posted: Sep 08 2013 at 9:04pm
Worked for me about 15 years ago, no period at all' but gained about 10 lbs. Tried few months ago and had the same issue as others with nonstop bleeding. I got off it and still not regular yet :-)
Back to Top
Chantal34 View Drop Down
Elite Member
Elite Member
Avatar

Joined: Sep 02 2008
Location: Limbo
Status: Offline
Points: 14175
Post Options Post Options   Thanks (0) Thanks(0)   Quote Chantal34 Quote  Post ReplyReply Direct Link To This Post Posted: Sep 11 2013 at 1:14pm
Implanon is the same way. I'm due to get it removed in January 2014. 
Back to Top
iheartmr View Drop Down
Junior Member
Junior Member
Avatar

Joined: Dec 27 2012
Status: Offline
Points: 509
Post Options Post Options   Thanks (0) Thanks(0)   Quote iheartmr Quote  Post ReplyReply Direct Link To This Post Posted: Sep 27 2013 at 11:20pm
Try the pill. Depo can cause long term affects if you stay on it. I bled for 3 months straight after I got my first depo shot. It caused me to become anemic. Along with anemia, I lost weight, had terrible mood swings and depression, my hair thinned out drastically and I developed ovarian cysts. Depo also thins the cervix overtime causing miscarriages. Save yourself the trouble and find an alternative.
Back to Top
Wildfire View Drop Down
Elite Member
Elite Member
Avatar

Joined: May 27 2006
Location: Kingston, JA.
Status: Offline
Points: 90229
Post Options Post Options   Thanks (1) Thanks(1)   Quote Wildfire Quote  Post ReplyReply Direct Link To This Post Posted: Oct 30 2013 at 1:34pm
Originally posted by Geminigirl Geminigirl wrote:

how old are yall boyfriends? if im bleeding im bleeding its natural. getting turned off? I guess.


bleeding for weeks isnt natural


Edited by Wildfire - Oct 30 2013 at 1:34pm
Back to Top
Get Longer Healthier Faster Growing Hair
Get Healthier Stronger Longer Hair
Glam Twinz
Weave Connection
Little Black Scarg
Human Hair Wigs
Wefting Training
Brazilian Hair
Brazilian Hair
Wig and Hair Extension on Amazon
 Post Reply Post Reply Page  <12
  Share Topic   

Forum Jump Forum Permissions View Drop Down